Skip to Main content Skip to Navigation

hal-01204968v2  Journal articles
Thibault LiardPierre LissyYannick Privat. Non-localization of eigenfunctions for Sturm-Liouville operators and applications
Journal of Differential Equations, Elsevier, 2018, 264 (4), pp.2449-2494
hal-00813647v2  Journal articles
Yannick PrivatEmmanuel TrélatEnrique Zuazua. Complexity and regularity of maximal energy domains for the wave equation with fixed initial data
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2015, 35 (12), pp.6133--6153. ⟨10.3934/dcds.2015.35.6133⟩
hal-00679577v1  Journal articles
Yannick PrivatEmmanuel TrélatEnrique Zuazua. Optimal observation of the one-dimensional wave equation
Journal of Fourier Analysis and Applications, Springer Verlag, 2013, 19 (3), pp.514-544. ⟨10.1007/s00041-013-9267-4⟩
hal-00683556v2  Journal articles
Yannick PrivatEmmanuel TrélatEnrique Zuazua. Optimal location of controllers for the one-dimensional wave equation
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2013, 30 (6), pp.1097--1126. ⟨10.1016/j.anihpc.2012.11.005⟩
hal-00755281v3  Journal articles
Yannick PrivatEmmanuel TrélatEnrique Zuazua. Optimal observability of the multi-dimensional wave and Schrödinger equations in quantum ergodic domains
Journal of the European Mathematical Society, European Mathematical Society, 2016, 18 (5), pp.1043-1111. ⟨10.4171/JEMS/608⟩
hal-01449353v3  Journal articles
Antoine BenoitAntoine Gloria. Long-time homogenization and asymptotic ballistic transport of classical waves
Annales Scientifiques de l'École Normale Supérieure, Elsevier Masson, In press
tel-00726342v1  Theses
Marie Graff. Reconstruction de signaux et identification d'objets par la méthode TRAC en retournement temporel
Analyse numérique [math.NA]. Université Pierre et Marie Curie - Paris VI, 2012. Français
hal-01160377v2  Journal articles
Yannick PrivatEmmanuel TrélatEnrique Zuazua. Randomised observation, control and stabilisation of waves
Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, Wiley-VCH Verlag, 2016, 96 (5), pp.538--549
hal-02967520v1  Journal articles
Artur AlhoGrigorios FournodavlosAnne Franzen. The wave equation near flat Friedmann–Lemaître–Robertson–Walker and Kasner Big Bang singularities
Journal of Hyperbolic Differential Equations, World Scientific Publishing, 2019, 16 (02), pp.379-400. ⟨10.1142/S0219891619500140⟩
hal-01433107v1  Journal articles
Camille LaurentMatthieu Léautaud. Uniform observability estimates for linear waves
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2016, 22 (4), pp.1097 - 1136. ⟨10.1051/cocv/2016046⟩
hal-00731117v2  Journal articles
Romain JolyCamille Laurent. A note on the global controllability of the semilinear wave equation
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2014, 52, pp.439-450
hal-01872896v2  Journal articles
Yannick PrivatEmmanuel TrélatEnrique Zuazua. Spectral shape optimization for the Neumann traces of the Dirichlet-Laplacian eigenfunctions
Calculus of Variations and Partial Differential Equations, Springer Verlag, 2019, 58 (2), pp.64. ⟨10.1007/s00526-019-1522-3⟩
hal-01338016v4  Journal articles
Emmanuel HumbertYannick PrivatEmmanuel Trélat. Observability properties of the homogeneous wave equation on a closed manifold
Communications in Partial Differential Equations, Taylor & Francis, 2019, 44 (9), pp.749--772. ⟨10.1080/03605302.2019.1581799⟩